chuckystud saidAcne is often caused by low estrogen (all testosterone converts to estrogen and DHT).
Androgel is very pricey, it's not very effective, and is expensive. Ask your doctor to give you 10% test base in EMU compounded. It's only about $40 a month, 10 times stronger, and you'll actually feel better.
Keeping your levels at 1000 or higher has shown for years to have much better outcomes (studies of HIV patients).
With exogenous hormone, you may get a bit of testicular atrophy (to be expected, and not permanent), and a bit of bloating if the test dose is high enough to bring up your estrogen. Low dose Arimdex is usually used in cases where there's some bloating and hypognodal. The Armidex actually also brings up your free testosterone and removes enough estrogen (about 50%...not all of it) to kick up your endogenous testosterone, too, but, has the biggest effect of eliminating hypertension from bloat which can lead to cardio myiopathy later, but, does affect your lipids a bit, as do all androgens, as well (steroids are those hormones like estrogen, cortisone, and testosterone that are soluble in lipids).
The good effects will far outweigh the bad effects.
Your doctor shouldn't take issue with having at 600 or higher. If the doctor does, get rid of them. They don't know what they're doing.
Fatigue is lots of things, but, test usually isn't one of them. Are you getting enough to eat, and sleeping?
For a better understanding of this, research some good bodybuilding forums like t-nation.
I'm on Axiron but because it is doing nothing, I'm shifting to Androgel. You say this won't work either and I should try "10% test base in EMU compounded." What is that? Is this a pharmacist compounded solution or something he orders? If I talk to my pharmacist will he know what I'm talking about?
And Arimedex. My doctor said there was a potential problem that it could actually promote breast tissue growth in men. The guys I've talked to said they've never heard of that and they hadn't had any side effect like that. Have you?
To the OP's original question, any test booster can cause and abnormal level of estrogen in your system and cause tenderness and some heat sensitivity in and around your nipples. Also potential male-breast enlargement. Tricky when you start balancing these hormones. I wonder if I checked around if there's a doctor more experienced in this stuff than my primary. He's young and receptive to working with me on this but doesn't seem to have much experience.
Anit-E's are used to PREVENT gyno. Your doctor is clueless. Fire him.
Estrogen is what causes the gyno, resultant of the testosterone aromatizing to estrogen (and DHT). In some cases, prolactin is an issue, but, likely not in this context. Only about 1/3 of the male population has the receptor for gyno, but, if you take exegeneous testosterone, at anything higher than HRT levels, anti-Es are a good measure to PREVENT gyno and hypertension, and help keep fat off. You NEED estrogen, but, not tons of it.
You can google about anti-Es and read tons about all this online.
And, yes, any decent pharmacist, or doctor, will know EXACTLY what 10% test in EMU base, compounded is. I was on it for years, by prescription, of course.